# SDR 96FDEA00271

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM SIDE OF SHEAR TIE BS 1030 RBL 17 TO 22 WL 146, FOUND WHILE WORKING NR0053.  REMOVED SHEAR TIE, REMOVED CORROSION, TREATED AND REINSTALLED SHEAR TIE FEDEX SRM 53-10-1.
